Each 5ml contains… Ibuprofen BP ..100mg
Drug Zone Ibuprofen Suspension is indicated in short-term use for the treatment of pyrexia in children over one year of age. Ibuprofen suspension is indicated for its analgesic and anti-inflammatory effects in the treatment of rheumatoid arthritis (including juvenile rheumatoid arthritis or Still’s disease), ankylosing spondylitis, osteoarthritis and other non-rheumatoid (seronegative) arthropathies.
In the treatment of non-articular rheumatic conditions, it is indicated in peri-articular conditions such as frozen shoulder (capsulitis), bursitis, tendinitis, tenosynovitis and low back pain; Ibuprofen suspension can also be used in soft-tissue injuries such as sprains and strains.
Ibuprofen suspension should NOT be taken by children weighing less than 7 kg. When used to treat fever, the syrup should not be used long term or given to children under the age of 1 year.
The usual dose in children is 20 mg per kg of bodyweight each day, in divided doses. This can be given as follows:
1-2 years: One 2.5 ml (50 mg) dose three/four times a day
3-7 years: One 5 ml (100 mg) dose three/four times a day
8-12 years: Two 5 ml (200 mg) doses three/four times a day
The doctor may choose to increase this dose in children with juvenile rheumatoid arthritis.
This dose should not exceed 40mg/kg bodyweight daily in divided doses.
As with all medicines, Ibuprofen suspension may cause side effects, although they are usually mild and not everyone will suffer from them. If any side effects become serious or if you notice any side effects that are not listed in the leaflet, please tell your doctor or pharmacist. You can minimize the risk of side effects by taking the least amount of syrup for the shortest amount of time necessary to control your symptoms.
TELL YOUR DOCTOR AND STOP TAKING THE SYRUP IF YOU EXPERIENCE:
- Severe headache, high temperature, stiffness of the neck or intolerance to bright light.
- Pass blood in your faeces (stools/motions)
- Pass black tarry stools
- Vomit any blood or dark particles that look like coffee grounds
- Unexplained stomach pain or other abnormal stomach symptoms, indigestion, heartburn, feeling sick and/or vomiting.
- Unexplained wheezing, shortness of breath, skin rash, itching or bruising.
- Yellowing of the eyes and/or skin.
- Severe sore throat with high fever.
- Blurred or disturbed vision or seeing/hearing strange things.
- Fluid retention (e.g. swollen ankles).
Your Ibuprofen suspension should be stored at normal room temperature (below 25°C) and protected from direct light. It should be kept in a safe place out of the reach and sight of children, your medicine could harm them.
100ml PEP bottle in a carton.